# SDR CA010405003

- Difficulty date: March 23, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 10,280 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16101900
- Condition: Cracked
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FLAT TIRE ON LANDING. FOUND INNER WHEEL HALF BROKEN.
